Lemsip max day & night cold & flu relief capsules

3061702

In stock

£5.99
Save -£5.99
£0.37 / capsule

Quantity

Product features

  • checkContains paracetamol
  • checkDay & night relief
  • checkWith caffeine & phenylephrine HCl

Product description

Day and night relief from cold and flu.

A pack of day and night capsules that target symptoms of cold and flu. The capsules contain paracetamol, caffeine and phenylephrine HCl to make you feel better in a speedy fashion.

Features of Lemsip max day & night cold & flu relief capsules

  • Around the clock relief
  • Day & night capsules
  • Relieves symptoms of cold and flu

Specifications

expand_more
  • 16 capsules

Suitable for

expand_more
  • Adults and children 6 years and older

Warnings and cautions

expand_more
  • Do not exceed stated dose
  • Do not give to children under 6 years old
  • Consult your pharmacist or doctor if you are pregnant, you are being prescribed medicine or are allergic to any of the ingredients. If symptoms persist consult your doctor
  • Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well
  • Do not use after the expiry date shown
  • Keep out of the reach and sight of children
  • Do not store above 25°C

How to use

expand_more
  1. The capsules should be swallowed whole with water. Do not chew.
  2. Adults and adolescents over 12 years: Two day capsules to be taken every 4 hours during the day (no more than six day capsules in 24 hours). Two night capsules to be taken at night.
  3. Children 6-12 years: One day capsule to be taken every 4 hours during the day (no more than three day capsules in 24 hours). One night capsule to be taken at night.
  4. Do not give to children under 6 years old.

Ingredients

expand_more

Each day capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg, Caffeine 25 mg. Each night capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg. Both capsules also contain Tartrazine (E102).

Delivery and returns

expand_more


Standard delivery

  • £3.49 for all orders
  • Delivered in 3-4 working days once the pharmacist approves your order 
  • Orders only approved Monday to Friday


Pharmacy Medicines delivery

Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date using the courier's website or app. The pharmacy team may need to contact you by phone for additional information. Please ensure that the contact details you provide during checkout are correct. If they are unable to reach you, the order may be cancelled.

Unfortunately, your order can't be left in a safe place, with a neighbour, or diverted to a ParcelShop. The courier will try to deliver it three times before they return it to us.

Purchasing in bulk/high unit volume

Please note that when purchasing high unit volumes of single lines (10+ units) delivery promotions are null and void.
This is a result of high-volume orders not being able to be dispatched via our normal third-party fulfilment.
As a result for any excessive bulk orders of single lines, we will be in touch regarding your order to discuss further delivery costs that will be incurred.

Returns 

If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy